# SDR GLBA20110819F

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 28,628 hours, 30,819 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE F/A SAID THAT THE FIRE EXTINGUISHER  WAS IN STUCK POSITION.  NOT ACCESSIBLE TO THE CREW.  MX REPOSITIONED THE FIRE EXTINGUISHER TO A POSITION THAT ALLOWS ACCESS TO THE CREW.
